# SDR UPS01235892

- Difficulty date: May 15, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION-UNABLE TO PRESSURIZE AIRCRAFT.  CLEARED DEBRIS FROM OUTFLOW VALVE.
